# SDR AALA20140630017

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 78,293 hours, 12,500 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL WEATHER RADAR FAILED.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR TRANSCEIVER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
